# SDR UALA2010121404565

- Difficulty date: December 13, 2010
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,158 hours, 9,099 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D21
- Condition: None
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY INERTIAL ESCAPE REELS ONE NO EXPIRE DATE.  REPLACED EMERGENCY DESCENT REEL PER AMM.
